On Signorini problem for von Kármán equations. The case of angular domain

Jan Franců

Aplikace matematiky (1979)

  • Volume: 24, Issue: 5, page 355-371
  • ISSN: 0862-7940

Abstract

top
The paper deals with the generalized Signorini problem. The used method of pseudomonotone semicoercive operator inequality is introduced in the paper by O. John. The existence result for smooth domains from the paper by O. John is extended to technically significant "angular" domains. The crucial point of the proof is the estimation of the nonlinear term which appears in the operator form of the problem. The substantial technical difficulties connected with non-smoothness of the boundary are overcome by means of a proper choice of the auxiliary function.

How to cite

top

Franců, Jan. "On Signorini problem for von Kármán equations. The case of angular domain." Aplikace matematiky 24.5 (1979): 355-371. <http://eudml.org/doc/15112>.

@article{Franců1979,
abstract = {The paper deals with the generalized Signorini problem. The used method of pseudomonotone semicoercive operator inequality is introduced in the paper by O. John. The existence result for smooth domains from the paper by O. John is extended to technically significant "angular" domains. The crucial point of the proof is the estimation of the nonlinear term which appears in the operator form of the problem. The substantial technical difficulties connected with non-smoothness of the boundary are overcome by means of a proper choice of the auxiliary function.},
author = {Franců, Jan},
journal = {Aplikace matematiky},
keywords = {first and second boundary value problems; at least one W2; 2-solution; polar form has no non-trivial kernel; inhomogeneities fulfil certain sign condition; pseudomonotone semicoercive variational inequalities; first and second boundary value problems; at least one W2,2-solution; polar form has no non-trivial kernel; inhomogeneities fulfil certain sign condition; pseudomonotone semicoercive variational inequalities},
language = {eng},
number = {5},
pages = {355-371},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On Signorini problem for von Kármán equations. The case of angular domain},
url = {http://eudml.org/doc/15112},
volume = {24},
year = {1979},
}

TY - JOUR
AU - Franců, Jan
TI - On Signorini problem for von Kármán equations. The case of angular domain
JO - Aplikace matematiky
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 5
SP - 355
EP - 371
AB - The paper deals with the generalized Signorini problem. The used method of pseudomonotone semicoercive operator inequality is introduced in the paper by O. John. The existence result for smooth domains from the paper by O. John is extended to technically significant "angular" domains. The crucial point of the proof is the estimation of the nonlinear term which appears in the operator form of the problem. The substantial technical difficulties connected with non-smoothness of the boundary are overcome by means of a proper choice of the auxiliary function.
LA - eng
KW - first and second boundary value problems; at least one W2; 2-solution; polar form has no non-trivial kernel; inhomogeneities fulfil certain sign condition; pseudomonotone semicoercive variational inequalities; first and second boundary value problems; at least one W2,2-solution; polar form has no non-trivial kernel; inhomogeneities fulfil certain sign condition; pseudomonotone semicoercive variational inequalities
UR - http://eudml.org/doc/15112
ER -

References

top
  1. Hlaváček I., Naumann J., Inhomogeneous boundary value problems for the von Kármán equations, I, Aplikace matematiky 19 (1974), 253 - 269. (1974) Zbl0313.35064MR0377307
  2. Jakovlev G. N., Boundary properties of functions of class W p 1 on domains with angular points, (Russian). DANSSSR, 140 (1961), 73-76. (1961) MR0136988
  3. John O., On Signorini problem for von Kármán equations, Aplikace matematiky 22 (1977), 52-68. (1977) Zbl0387.35030MR0454337
  4. John O., Nečas J., On the solvability of von Kármán equations, Aplikace matematiky 20 (1975), 48-62. (1975) Zbl0309.35064MR0380099
  5. Knightly G. H., 10.1007/BF00290614, Arch. Rat. Mech. Anal., 27 (1967), 233-242. (1967) Zbl0162.56303MR0220472DOI10.1007/BF00290614
  6. Nečas J., Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. (1967) MR0227584

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.